# SDR SWAA2020012740760

- Difficulty date: January 26, 2020
- Submitted: January 27, 2020
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 33,022 hours, 25,269 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: False Indication
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT SYSTEM A HYDRAULICS APPEARED TO BE LOSING QUANTITY. LEVELS DROPPED FROM 98% TO 75%.  SUSPECTED HYDRAULIC LEAK, DECLARED AN EMERGENCY & LANDED NORMALLY. AFTER LANDING. INDICATIONS WENT BACK TO NORMAL.  FOUND BOTH THE  A & B QTY AT 98% ON FLT DECK AND FULL ON RESERVIOR INDICATORS. PERFORMED FIM  29-30-00-810-807,  INITIAL EVALATION,  NO DEFECTS NOTED. PERFORMED FIM 29-30-00-810-815, NO DEFECTS NOTED. RAN BOTH ENGINES AT IDLE IAW MM 71-00-00, CYCLED REVERSERS, FLIGHT CONT & FLAPS/SLATS WITH NO ABNORMAL HYD QTY INDICATIONS. REF: FLEET TEAM DIGEST 737NG-FTD-01003.
